MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM RESERVOIR LEVEL SENSOR (ACCESSORY TO QUANTUM DIAGNOSTIC MODULE)

SPECTRUM MEDICAL LTD. QUANTUM RESERVOIR LEVEL SENSOR (ACCESSORY TO QUANTUM DIAGNOSTIC MODULE)
Model Number QLV1
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is regarding an issue with a level sensor during priming or circuit setup of a perfusion medical device.The level sensor was reported to have an intermittent sensitivity issue.Occasionally, it did not detect the actual fluid level and the led remained illuminated, indicating a false fluid level detection.No physical damage observed on the sensor, with no visible cracks or gaps on the sensor housing, and no traces of humidity were found inside the sensor head.

Brand Name
QUANTUM RESERVOIR LEVEL SENSOR (ACCESSORY TO QUANTUM DIAGNOSTIC MODULE)
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23357584
Report Number3006073153-2025-00266
Device Sequence Number8888339
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown